Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Infant gets sick after taking vaccine. Any reason?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
four mounth old baby she just got her 4 mounths shot and every time she gets them she get sick with a cold or something
Posted Thu, 28 Mar 2013 in Vaccinations
Answered by Dr. Synthyia Bhagat 15 minutes later

Thanks for writing to us.

Relax, there is nothing to worry.

As your baby is 4 months of age, she must have received DPT, Hib and IPV vaccines.

Her symptoms are usually due to DPT, which she would have received at 2 months of age as well.
It is common to have mild symptoms like pain at injection site/fever/upper respiratory symptoms after vaccination.
These symptoms most of the times are mild and subside in 2 to 3 days.

Apply cold compresses over vaccination site and give acetaminophen as per dosage(15 mg/kg).

In case symptoms persist,get her examined by pediatrician.

Hope I have answered your query; if you have any other question I would be glad to answer.

Wishing your baby good health.
God bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor